# SDR SWAA104297

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 83,443 hours, 57,163 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA3552
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
